Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My skin is getting pink and warm after having duck egg. Can I be allergic to this ?

Age: 14 Gender: Female Recently I ate a duck egg with the baby fetus in it. It s commonly known as Balut in the philipines. I started feeling bumps on my face the next day and my skin is very warm and pink/ red. I put ice on it to cool it down and it doesnt do much afterward. I ve tried claritin , Benedryl cream and pill, tylenol , advil , and metrogel 1%. This was all used in a three days time. But not all at once. Each one I tried once. Aloe didn t help at all on my face. It made it burn even more and I wanted to itch it. It looks similar to Rosacea and a little bit of lupus. I was born with a skin condition called eczema but i don t think that plays a part in this. I believe this is an allergic reaction to the duck egg I ate. Doctors before have told me to stay away from the yolk of eggs. For years I have grown and was able to eat the eggs perfectly fine. Until, suddenly once I ate the duck egg for the first time, it took over my face. I did not eat the yolk of the egg. How should I treat this? I don t want to walk into school again looking like a giant red pimple.
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
It is definitely an allergic reaction to duck eggs. Continue applying aloe on the face. Take levocetrizine 5mg at night for 7 days. If it doesn't come down then see a Dermat. Avoid duck eggs in the future
Have a healthy living
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor